Side effects from Tamiflu are worse than the flu

American Chronicle

By Christina England
Auguust 2, 2009

Severe stomach cramps, nightmares, hallucinations, diarrhoea, strange behaviour, suicide, and death, these are all known side effects that have been linked with the antiviral drug Tamiflu, over the recent months. Despite being aware of the harm Tamiflu can cause however, this drug is regularly offered to patients displaying symptoms of Swine Flu.

TAMIFLU in the Askapatient database There are 259 ratings for the drug:

This website makes extremely disturbing reading.

One mother had this to say

“Suspected flu

Adverse reactions to Tamiflu

overly tired, lack of appetite, irritable, feeling very weak

My 15-month old son started taking the medication 3 days ago. After the first two doses he started acting weird. He became very hysterical which he had never been before. He refuses to eat even his favourites, he is very pale and weak. Although he has been walking for 3 months now and managed to become steady on his feet, he now falls over nearly with every step he takes. I am going to stop giving him the medication. I would not recommend Tamiflu to anyone!”

Another person reporting side effects said this

“Diagnosed with flu

Adverse Reactions from Tamiflu

Nausea, diarrhoea, vomiting, tiredness, headaches, stomach pains, loss of appetite and mood swings.

I would NOT recommend taking this medicine, would rather get over flu without medication. it is awful, i stopped taking the tablets 5 days ago and im still experiencing all side effects.”

There has been 90 confirmed deaths linked to Tamiflu Drug Lib.com Adverse events to Tamiflu.

In the UK two studies found that more than half the children taking Tamiflu had side effects. Of the 248 pupils involved in one study, 51% reported side-effects, including nearly a third (31.2%) who felt very sick, nearly a quarter (24.3%) who suffered headaches and more than a fifth (21.1%) who had stomach pain.

Guardian 31st July 2009 David Batty

“Another study, also published by Eurosurveillance, found that more than half of 85 children in three London schools had side-effects when given the drug as a preventative measure after a classmate was diagnosed.

Of the 45 children who suffered side-effects, 40% reported gastrointestinal problems including nausea, vomiting, diarrhoea, stomach pain and cramps, while 18% reported a “neuropsychiatric side-effect” such as poor concentration, inability to think clearly, problems sleeping, feeling dazed or confused, bad dreams or nightmares and “behaving strangely”

Daniel Martin ‘Keep using Tamiflu, top doctor urges parents, as he admits children may suffer nightmares and nausea’ Daily Mail 31st July 2009 wrote

“The government’s chief medical officer Sir Liam Donaldson has said Tamiflu should still be given to children, despite more than half of young recipients who take the drug suffering side effects such as nausea and nightmares.

The drug being used to fight swine flu can also produce stomach pain, diarrhoea and sleeping problems.”

This is the drug that is being offered to everyone regardless to age, medical background or even a firm diagnoses of Swine Flu and can be obtained through a simple phone call and a check list here in the UK.

MORE…

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.